# SDR C77A20130406006

- Difficulty date: April 4, 2013
- Submitted: April 6, 2013
- Operation: Air carrier
- Aircraft: N748CZ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000191
- Aircraft time: 12,964 hours, 11,788 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Worn
- Location: Zone 100
- Part time: 12,964 hours, 11,788 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON PANEL 419ML, ELONGATED HOLE.  REAMED FASTENER HOLE AND BONDED DIMPLE WASHER OVER THE FASTENER HOLE IAW ETD 2013-170-005275.
